Advertisement

Acta Mathematica Hungarica

, Volume 124, Issue 3, pp 299–300 | Cite as

Erratum to: “A note on a result by M. Bognár concerning the Hahn-Mazurkiewicz theorem”

  • T. FernÁndez-BayortEmail author
  • A. Quintero
Erratum
  • 150 Downloads

References

  1. [1]
    M. Bognár, On the Hahn-Mazurkiewicz theorem, Acta Math. Hungar., 102 (2004), 37–83.zbMATHCrossRefMathSciNetGoogle Scholar
  2. [2]
    T. Fernández and A. Quintero, A note on a result by M. Bognár concerning the Hahn-Mazurkiewicz Theorem, Acta Math. Hungar., 110 (2006), 315–322.zbMATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Akadémiai Kiadó, Budapest, Hungary 2009

Authors and Affiliations

  1. 1.C.G.A. (Centro de Gestión Avanzado), Consejería de Educación, Junta de AndalucíaEdificio TorretrianaSevillaSpain
  2. 2.Departamento de Geometría y Topología, Facultad de MatemáticasUniversidad de SevillaSevillaSpain

Personalised recommendations